Joint papers of Steprans and Shelah

ShSr:260
Shelah+Steprans, Extraspecial $p$-groups -- Annals Pure and Applied Logic 34 (1987) 87-97
ShSr:264
Shelah+Steprans, A Banach space on which there are few operators -- Proc American Math Soc 104 (1988) 101-105
ShSr:296
Shelah+Steprans, Nontrivial homeomorphisms of $\beta {\bf N}\setminus {\bf N}$ without the continuum hypothesis -- Fundamenta Math 132 (1989) 135-141
ShSr:315
Shelah+Steprans, PFA implies all automorphisms are trivial -- Proc American Math Soc 104 (1988) 1220-1225
ShSr:353
Shelah+Steprans, Homogeneous almost disjoint families -- Algebra Universalis 31 (1994) 196-203
ShSr:427 1993-08-24 [pdf] [ps] [abstract] [arXiv:math.LO/9308214]
Shelah+Steprans, Somewhere trivial automorphisms -- J London Math Soc 49 (1994) 569-580
DShS:443 1993-08-24 [pdf] [ps] [abstract] [arXiv:math.LO/9308215]
Diestel+Shelah+Steprans, Dominating Functions and Graphs -- J London Math Soc 49 (1994) 16-24
ShSr:465 1993-08-24 [pdf] [ps] [abstract] [arXiv:math.LO/9204205]
Shelah+Steprans, Maximal Chains in ${}^\omega\omega$ and Ultrapowers of the Integers -- Archive for Math Logic 32 (1993) 305-319
ShSr:465a 1993-08-24 [pdf] [ps] [abstract] [arXiv:math.LO/9308202]
Shelah+Steprans, Erratum: ``Maximal Chains in ${}^\omega\omega$ and Ultrapowers of the Integers'' -- Archive for Math Logic 33 (1994) 167-168
ShSr:510 1994-01-13 [pdf] [ps] [abstract] [arXiv:math.LO/9401218]
Shelah+Steprans, Decomposing Baire class 1 functions into continuous functions -- Fundamenta Math 145 (1994) 171-180
ShSr:665 1998-10-04 [pdf] [ps] [abstract] [arXiv:math.LO/9712288]
Shelah+Steprans, The covering numbers of Mycielski ideals are all equal -- J Symbolic Logic 66 (2001) 707-718
ShSr:735 2000-11-09 [pdf] [ps] [abstract] [arXiv:math.LO/0011166]
Shelah+Steprans, Martin's axiom is consistent with the existence of nowhere trivial automorphisms -- Proc American Math Soc 130 (2002) 2097-2106
ShSr:786 2007-12-16 [pdf] [abstract] [arXiv:math.LO/0212233]
Shelah+Steprans, Possible Cardinalities of Maximal Abelian Subgroups of Quotients of Permutation Groups of the Integers -- Fundamenta Math 196 (2007) 197-235
ShSr:809 2003-07-31 [pdf] [ps] [abstract] [arXiv:math.LO/0405092]
Shelah+Steprans, Comparing the uniformity invariants of null sets for different measures -- Advances in Math 192 (2005) 403-426
ShSr:931 2008-06-16 [pdf] [ps] [abstract]
Shelah+Steprans, MASAS in the Calkin algebra without the continuum hypothesis -- J Applied Analysis 17 (2011) 69-89
ShSr:990 2014-05-15 [pdf] [ps] [abstract]
Shelah+Steprans, Nontrivial automorphisms of $\mathcal{P}(\mathbb{N})/ [\mathbb{N}]^{<\aleph_0}$ from variants of small dominating number -- European J Math published online (2015) 11 pages
ShSr:1071 2016-02-22 [pdf] [ps] [abstract]
Shelah+Steprans, When automorphisms of $\mathcal{P}(\kappa)/[\kappa]^{<\aleph_0}$ are trivial off a small set -- Fundamenta Math 235(2) (2016) 167-181
ShSr:1088 [abstract]
Shelah+Steprans, Universal graphs and functions on $\omega_1$


Back to theList of coauthors
Back to Shelah's Archive